My dr says my problem is autoimmune, but not 100% sure it's lupus. My ANA is positive, but my antiDNA is negative..I have had pluerisy, uveitis, skin rashes, tongue sores, joint pain and hair loss... been on plaquenil for a few months and have been better, but am having a flare now. (Horrible flu like feeling, sore throat, joint pain horrible) This is day 4 of medrol and I was feeling better, but yesterday started to have chest pain and went to the store to buy some food and feel like I have been hit by a car.
Don't know if that means I need something stronger, or if its starting to not seem like lupus, because the medrol isn't helping now.
I feel like every part of my body is rotting.
Don't know if I need to do anything, or just ride it out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.